# SDR DALA2019102946266

- Difficulty date: October 23, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N322DN
- Make and model: Airbus A321-211
- Aircraft serial: 7707
- Aircraft time: 7,236 hours, 3,451 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Damaged
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND FOUND 4R DOOR DAMAGED AT BOTTOM LT CORNER, PERFORM HFEC INSP PER AIRBUS NTM 51-10-08 ON DENTED AREA, FOUND CRACK INDICATION @ TWO LOCATIONS, REPAIR PER A321 SRM 52-10-00-300-003
